# SDR DALA2016012300583

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED UNDER TIEDOWN BS 237, RBL 44.  CORROSION DAMAGE ON MAIN CABIN SEAT TRACK BS 237, RBL 44 FOUND OUT OF LIMITS, ORIGINAL THICKNESS .100", MAT. LOSS 100 PERCENT, DIM. 8" IAW 53-20-52 ALLOWABLE DAMAGE 1 AND DWG S00484, REV B.  REPLACED SEAT TRACK SECTION BS 200-240, EBL 44 IAW SRM 51-41-05 AND 51-41-01.
